# SDR AALA202011029018

- Difficulty date: October 30, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N989AN
- Make and model: Boeing 737823
- Aircraft serial: 33205
- Aircraft time: 35,130 hours, 14,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L387Q
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT DISARMED LIGHT IS BURNED OUT.  REPLACED LAMP WITH NEW, IAW AMM 33-10-00.  OPERATIONS CHECK GOOD.
